Astronomical Low Tide, Delaware Beaches
- When
- December 11, 9:00 PM EST to 11:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- C-MAN Station
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Two days of persistent strong westerly offshore flow resulted in blow out tides during the evening low tide on the 11th along the Atlantic Coast and the overnight low tide in Delaware Bay and the lower Delaware River. 86 feet below mean lower low water at Reedy Island (New Castle County).
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Two days of persistent strong westerly offshore flow resulted in blow out tides during the evening low tide on the 11th along the Atlantic Coast and the overnight low tide in Delaware Bay and the lower Delaware River. The low tide reached 2.02 feet below mean lower low water in Lewes (Sussex County), 2.36 feet feet below mean lower low water at Bowers Beach (Kent County) and 1.86 feet below mean lower low water at Reedy Island (New Castle County). Low water problems with blowout tides start at 1.8 feet below mean lower low water.
The blow out tides were caused by the persistent westerly wind flow between a low pressure system over eastern Canada and a high pressure system over the southern United States. As the high pressure system neared the region on the 12th, winds diminished and tides returned to closer to normal levels.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 11, 7:40 PM EST, 1 hour 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EST FRI DEC 11 2009
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO MOVE INTO THE AREA FROM THE SOUTHWEST
TONIGHT, AND TAKE FULL CONTROL OF THE WEATHER ON SATURDAY. THE HIGH
WILL MOVE OFFSHORE SATURDAY NIGHT. A COASTAL LOW AND FRONTAL
BOUNDARY ARE EXPECTED TO AFFECT THE AREA SUNDAY INTO SUNDAY
NIGHT. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE AREA MONDAY,
BEFORE A FRONTAL BOUNDARY MOVES THROUGH THE AREA TUESDAY. HIGH
PRESSURE IS EXPECTED TO REMAIN TO OUR WEST THROUGH THE MIDDLE OF
NEXT WEEK, PRODUCING A STRONG NORTHWEST FLOW ACROSS THE AREA.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HIGH PRESSURE, CENTERED FROM WEST VIRGINIA TO THE CAROLINAS, EARLY
THIS EVENING WILL GRADUALLY SLIDE EASTWARD TONIGHT. THE PRESSURE
GRADIENT CONTINUES TO RELAX, AND THE MODEL GUIDANCE INDICATES THAT
THE CAA IS WANING AS THE 850 MB ISOTHERMS ARE BECOMING MORE
PARALLEL TO THE WIND TRAJECTORY. DESPITE AN INCREASE IN THE 925
MB AND 850 MB WINDS THROUGH THE NIGHT, THE LACK OF STRONGER CAA
WILL KEEP THESE WINDS ABOVE THE SURFACE. THE DECOUPLING PROCESS IS
UNDERWAY AS OF 00Z WITH MANY OBSERVING SITES LOSING THEIR GUSTS.
WE LOWERED THE WINDS A BIT BASED ON TRENDS, ALTHOUGH KEPT THEM
STRONGER A BIT LONGER ACROSS THE HIGHER TERRAIN LOCALES AND THE
IMMEDIATE COAST.
AN IMPRESSIVE LAKE EFFECT SNOW STREAMER COMING OFF OF LAKE ERIE
EXTENDS ALL THE WAY THROUGH THE BINGHAMTON AREA AND EVEN INTO
SOUTHEASTERN NEW YORK STATE. THE MODEL GUIDANCE INDICATES THE WIND
FIELD TURNS A BIT MORE NORTHWESTERLY DURING THE NIGHT AS A SHORT
WAVE SLIDES MOSTLY TO OUR NORTH. THIS SEEMS TO ALREADY BE
HAPPENING AS THE SNOW BAND HAS SETTLED SOUTH SOME OVER THE LAST
FEW HOURS. IT APPEARS THAT THE WIND MAY NOT TURN NORTHWEST ENOUGH
TO PUSH THE SNOW BAND OR OTHER ACTIVITY INTO OUR SOUTHERN POCONO
COUNTIES. FOR NOW, WE WILL CONTINUE WITH THE PRECIPITATION-FREE
FORECAST. ELSEWHERE, LITTLE IN THE WAY OF CLOUDS WITH COLD
CONDITIONS PERSISTING.
OVERALL, THE FORECAST IS IN GOOD SHAPE THUS FAR AND ONLY SOME
MINOR TWEAKS WERE NEEDED TO THE HOURLY GRIDS. THE DEW POINTS ARE
RATHER LOW, BUT WITH A LITTLE BIT OF WIND HOLDING UP FOR MOST
LOCALES, WE MADE LITTLE CHANGES TO THE LOW TEMPERATURES ATTM.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL MOVE JUST TO OUR SOUTH ON SATURDAY, BUT WILL
HAVE FULL CONTROL OF THE WEATHER. MOSTLY SUNNY SKIES AND DRY
WEATHER IS IN THE FORECAST FOR SATURDAY WHICH WILL ALLOW FOR
TEMPERATURES TO WARM INTO THE UPPER 30S TO LOWER 40S FOR MUCH OF
THE AREA, AND THE LOWER 30S FOR THE FAR NORTHERN PORTIONS OF THE
AREA. WITH THE HIGH PRESSURE MOVING INTO THE AREA, WINDS SHOULD BE
QUITE A BIT LOWER THAN THEY HAVE BEEN THE LAST SEVERAL DAYS. THERE
MAY STILL BE SOME GUSTS, BUT SHOULD NOT BE MORE THAN AROUND 20
MPH. THE HIGH PRESSURE WILL BE MOVING OFFSHORE ON SATURDAY NIGHT,
AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE SOUTHEAST COAST.
THIS LOW WILL RIDE ALONG THE EASTERN SEABOARD ON SUNDAY,
EVENTUALLY BRINGING OUR AREA ANOTHER SHOT OF PRECIPITATION.
TEMPERATURES ON SUNDAY SHOULD BE WARM ENOUGH TO KEEP THE
PRECIPITATION ALL RAIN DURING THE DAY, AND INTO THE EVENING
BEFORE IT ENDS. HOWEVER, IF THE PRECIPITATION MOVES IN QUICK
ENOUGH, WE MAY HAVE A VERY BRIEF PERIOD OF A WINTRY MIX. THIS
SHOULD HOPEFULLY BECOME MORE CERTAIN AS THE NEXT SEVERAL FORECASTS
PROGRESS. THIS SYSTEM WILL BE QUICK AND MOVE OUT OF THE AREA
SUNDAY NIGHT, ALLOWING HIGH PRESSURE TO BRIEFLY BUILD INTO THE
AREA ON MONDAY. THIS HIGH PRESSURE SHOULD KEEP THE WEATHER DRY AND
ALLOW TEMPERATURES TO WARM INTO THE MID TO UPPER 40S, WITH A FEW
50S AS WELL.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
ANOTHER ARCTIC BLAST IS ON TAP FOR OUR CWA DURING THE LONG TERM. BUT
AT THE START OF THE LONG TERM, A RELATIVELY MILD NIGHT IS EXPECTED
MONDAY NIGHT. AS THE COLD FRONT APPROACHES, CHANCES FOR SHOWERS WILL
START INCREASING. THE LATEST ECMWF HAS SLOWED THE CDFNTL PASSAGE
CLOSER TO THE GFSS TIMING. SO POPS FOR MONDAY NIGHT HAVE BEEN
LIMITED TO AFTER MIDNIGHT. THE AIR MASS ALOFT IS RELATIVELY MILD AND
PTYPE IS MAINLY RAIN. HIGHER TERRAIN LOCATIONS THE PTYPE ISSUE MIGHT
IN REALITY BE MORE FREEZING RAIN VS RAIN THAN RAIN VS SNOW. THIRD
DAY IN A ROW THAT THE SOUTHERN STREAM CONTRIBUTION TO THIS SYSTEM
REMAINS ON THE WEAK SIDE MAKING TUESDAY DAY ALMOST A TYPICAL COLD
FRONTAL TYPE OF DAY. THE ONLY MODEL THAT IS SHOWING A SHORT
ANAFRONT PRECIP SHOT IS THE CAN GGEM. BUT THAT MODEL AS OF TODAY
WOULD STILL HAVE PCPN CUT OFF BEFORE A WIDESPREAD CHANGE TO FROZEN
PRECIPITATION.
ON WEDNESDAY THROUGH FRIDAY OUR CWA WILL BE DOMINATED BY AN ARCTIC
HIGH PRESSURE SYSTEM THAT WILL WORK ITS WAY TO THE EASTERN SEABOARD.
THE LAKE EFFECT MACHINE SHOULD BE WORKING VERY WELL INTO THURSDAY
DAY AT THE LEAST. CHANCES ARE SOME LAKE EFFECT STREAMERS OR
RESIDUALS SHOULD MAKE IT INTO OUR CWA. FOR NOW WE LIMITED THE
MENTION OF FLURRIES (WHICH MIGHT BE SNOW SHOWERS) TO OUR HIGHER
TERRAIN.
ON FRIDAY, THE GFS IS FORECASTING AN ALBERTA TYPE LOW TO MAKE IT
INTO THE GREAT LAKES. THE LATEST ECMWF DOES NOT. THIS HAS TO
DO WITH HOW EACH MODEL IS HANDLING A POLAR VORTEX MOVING INTO THE
CANADIAN MARITIMES. BOTH RETROGRADE IT, BUT THE GFS IS FARTHER SOUTH
THAN THE ECMWF WITH ITS RETROGRESSION AND THUS PASSES THE LOW INTO
OUR CWA. THE ECMWF AND ALL OF THE OTHER MEDIUM RANGE MODELS ARE NOT
AS FAR SOUTH. FOR NOW WE KEPT FRIDAY DRY.
THE GFS REMAINS AT THE FOREFRONT OF THE COLDEST TEMPS DURING THIS
PERIOD WHICH STILL REMAINS LOGICAL GIVEN THIS HIGH PRESSURE IS
ARRIVING FROM THE NORTH POLE, WE LEANED CLOSER TO ITS THERMAL FIELDS
THAN THE ECMWF.
BEYOND OUR DETERMINISTIC FORECAST, THE NEGATIVE NAO PATTERN WHICH
NORMALLY MEANS COLDER WEATHER, IS EXPECTED TO PERSIST. THE CANADIAN
MARITIMES POLAR VORTEX IS ON THE SOUTH SIDE OF A FORECAST REX BLOCK
WITH A CLOSED RIDGE FORECAST TO BE OVER GREENLAND. BOTH ENMASS ARE
EXPECTED TO RETROGRADE WESTWARD AND WEAKEN SOMEWHAT. ON THE PACIFIC
SIDE THE STRONG (BASED ON CURRENT WEEKLY CPC VALUES) EL NINO KEEPS
ON TRYING TO SMASH THE PACIFIC RIDGE, THIS HAS CAUSED VERY LITTLE
RUN TO RUN CONTINUITY WITH ACTUAL GFS OR ECMWF MODEL RUNS. EITHER
WAY BLOCKING PATTERNS TAKE TIME TO UNRAVEL, SO OUR WEATHER SHOULD
REMAIN ON THE COLDER THAN NORMAL SIDE AS WE REACH ASTRONOMICAL
WINTER.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE LATEST SET OF TAFS CONTINUED A VFR FORECAST. WINDS CONTINUE TO
BE RELATIVELY STRONG (AROUND 40 KTS) A COUPLE OF THOUSAND FEET
ABOVE THE GROUND. THESE WINDS HAVE NOT BEEN ABLE TO MIX DOWN
EFFICIENTLY THE LAST COUPLE OF DAYS. NEVERTHELESS WE CARRIED SOME
GUSTINESS FOR THIS EVENING UNTIL THE SURFACE PRESSURE RISES AND
THE HIGH PRESSURE SYSTEM COME CLOSER. OTHERWISE FOR THIS EVENING
AND OVERNIGHT IT LOOKS AS THOUGH THE LAKE EFFECT CLOUDINESS SHOULD
REMAIN NORTH OF THE TERMINAL SITES AND WE CARRIED JUST A FEW
STRATOCU NORTH OF KPHL.
GUSTINESS IS FORECAST TO SUBSIDE OVERNIGHT ALONG WITH CONTINUED
CLEAR SKIES. SATURDAY MORNING SHOULD ALSO START CLEAR. AS THE DAY
CONTINUES SOME CIRRUS FROM THE NEXT SYSTEM SHOULD START WORKING
ITS WAY TO THE TERMINAL SITES. WINDS SHOULD BE LIGHTER IN THE
AFTERNOON THAN THE MORNING AND ALSO BE SHIFTING TO THE SOUTH
(SOUTHWEST DIRECTION AN AFTERNOON AVERAGE) AS THE HIGH PRESSURE SYSTEM
NEARS. CLOUDINESS SHOULD LOWER AND THICKEN AS SATURDAY NIGHT
CONTINUES.
OUTLOOK...
THE HIGH WILL BEGIN TO PUSH OFF TO THE EAST SATURDAY NIGHT. LOW
PRESSURE ALONG THE MID ATLANTIC COAST COULD BRING LOWERING
CIGS/VSBYS SUNDAY INTO SUNDAY NIGHT. HIGH PRESSURE WILL RETURN
MONDAY AND MONDAY NIGHT BEFORE A COLD FRONT APPROACHES FROM THE WEST
ON TUESDAY
&&
.MARINE...
WE LOWERED THE GALE WARNING FOR DELAWARE BAY AND THE SOUTHERN PART
OF OUR AREA WATERS. THERE MIGHT BE A COUPLE OF 35 KNOT GUSTS, BUT
THE TREND IS DOWNWARD. THE SMALL CRAFT ADVISORY WILL BE IN EFFECT
INTO THE MORNING FOR THE BAY AND UNTIL NOON FOR THE OCEAN. GALES
WERE KEPT AS IS ACROSS OUR NORTHERN WATERS THROUGH 9Z FOR RIGHT
NOW, BUT THIS MAY BE A LITTLE LONGER THAN NECESSARY.
AS A HIGH PRESSURE SYSTEM MOVES IN SATURDAY AND SATURDAY NIGHT,
RATHER TRANQUIL CONDITIONS WILL PREVAIL. WINDS AND SEAS COULD
APPROACH OR REACH ADVISORY CONDITIONS ONCE AGAIN LATE SUNDAY AND
SUNDAY NIGHT AS LOW PRESSURE MOVES ALONG THE MID ATLANTIC COAST,
THEN OUT TO SEA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 3 AM EST SATURDAY FOR ANZ450>455.
GALE WARNING UNTIL 4 AM EST SATURDAY FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL NOON EST SATURDAY FOR ANZ453>455.
LOW WATER ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ430-431.
SMALL CRAFT ADVISORY UNTIL 9 AM EST SATURDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GORSE/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/MIKETTA
MARINE...GIGI/MIKETTAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 658 PM EST FRI DEC 11 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-130000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 658 PM EST FRI DEC 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-130000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 658 PM EST FRI DEC 11 2009 ...LOW WATER ADVISORY IN EFFECT UNTIL 3 AM EST SATURDAY... ...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ453>455-130000- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 658 PM EST FRI DEC 11 2009 ...LOW WATER ADVISORY IN EFFECT UNTIL 3 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-130000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 658 PM EST FRI DEC 11 2009 ...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST FRI DEC 11 2009 DEZ001-NJZ016>018-PAZ070-071-121100- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MEDIA...PHILADELPHIA 352 PM EST FRI DEC 11 2009 ...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY FOR THE TIDAL SECTIONS OF THE DELAWARE RIVER AS FAR NORTH AS PHILADELPHIA... A COLD HIGH PRESSURE SYSTEM CONTINUES TO BUILD OVER THE MID ATLANTIC REGION FROM THE WEST AND WILL MAINTAIN STRONG OFFSHORE WINDS INTO TONIGHT. THESE WINDS WILL CAUSE WATER LEVELS TO DROP TO BLOWOUT OR NEAR BLOWOUT CRITERIA AT THE TIME OF LOW TIDES DURING THE LATE OVERNIGHT HOURS AND POSSIBLY AGAIN LATE SATURDAY AFTERNOON ON THE TIDAL SECTIONS OF THE DELAWARE RIVER AS FAR NORTH AS PHILADELPHIA. THE TIMES OF LOW TIDE ON THE DELAWARE RIVER OCCUR BETWEEN 3:00 AM AND 5:00 AM SATURDAY MORNING AND AGAIN SATURDAY AFTERNOON BETWEEN 3:00 PM AND 5:00 PM. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT.
The national radar mosaic for the moment the first event began.
4 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2009Every state in 2009This day in weather historyWarnings in Delaware, December 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 202930, 202931, 202932, 202933.